BibTeX record: journals/jsc/AssmannE05

download as .bib file

@article{DBLP:journals/jsc/AssmannE05,
  author    = {Bj{\"{o}}rn Assmann and
               Bettina Eick},
  title     = {Computing polycyclic presentations for polycyclic rational matrix
               groups},
  journal   = {J. Symb. Comput.},
  year      = {2005},
  volume    = {40},
  number    = {6},
  pages     = {1269--1284},
  url       = {http://dx.doi.org/10.1016/j.jsc.2005.05.003},
  doi       = {10.1016/j.jsc.2005.05.003},
  timestamp = {Tue, 30 Sep 2014 16:45:50 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jsc/AssmannE05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}